I know i'm prob grasping at straws here, but has anyone had spotting on a medicated FET cycle? I've been on estradoil tablets and then progesterone pessaries (from 5 days before the transfer). Since i started on the pessaries i've had spotting and very light bleeding (tmi). Its been on an off since 3 days before the transfer and sort of gets heavier and then lighter. My FS wasn't too worried on the day of the transfer, did a scan and lining all looked great.
I got a very, very faint BFP yesterday (6dp5dt) and then slightly darker this morning (6dp5dt) but i'm worried about this spotting. Its too much to be implantation spotting. My clinic have moved my bt up to wednesday (it was meant to be friday) and they said they don't think its a sign of another chemical pregnancy (cause it started before transfer) so not to worry about it. They did a bt on saturday to check my progesterone and said its high, so that's not causing it.
If anyone else had anything similar, I've love to hear about it. Before i go nuts.